# SDR USAA990448

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6552873159
- Condition: Cracked
- Location: L2 Door
- Part time: 42,282 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING TURN AROUND MAINTENANCE, FOUND 2 INCH BY 2 INCH CRACK, TRIANGLE OF METAL SKIN MISSING AT TOP OF LOWER HINGE CUTOUT FORWARD EDGE L2 DOOR.  INSTALLED FILLER AND DOUBLER AND BLIND FASTENERS PER EA 64602.  (M)
